Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods, had mid-cycle bleeding post intake of i-pill. Side-effects?

i had my last period on 20th Feb, after that took an ipill on 25th feb after unprotected sex on 24th evening within 24 hrs. Experienced unusual blleding on 2nd MARCH which lasted 4 days. i was expecting my period on the 25th of this month which is my normal date but haven t had my periods yet till now. is everythng ok ? have read articles that intake of i-pill delays period.. Please advise
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, don't worry, all will be fine. Actually when you had unusual bleeding on 2nd March, it became your last period & now your new expected date of period was 2nd April. If you are still not getting your period you should do a pregnancy test, when you are late for a week or so. Please consider taking a regular birth control if you want to avoid all this anxiety in future. Take care.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor